Herxing Today

Discussion in 'Fibromyalgia Main Forum' started by Mikie, May 8, 2003.

  1. Mikie

    Mikie Moderator

    I quit my Doxycycline several days ago, so I have been expecting a Herx effect as my own immune system takes over the task of killing off the mycoplasmas, if any are left.

    I've also added the Olive Leaf tea to my regimen and it may be causing some Herxing as it helps with the Herpes-family viral infection discovered empirically through taking Famvir. I am also using my zapper on the 20-minute straight zapping I use when I need to really zap a virus. I don't know what is causing the Herxing, but it's a good sign that something is dying off.

    I'm anxious to see whether I hit a remission when the Herxing is over with. I'll keep y'all updated. Problem with me is that I am usually doing two or three things at the same time. It's often difficult to say than any one of them is the reason for what's going on.

    BTW, I'm still doing fine with just half the Guai dose (1200 mgs) and so far, the Olive Leaf tea made from the tincture doesn't seem to be blocking it. It sometimes takes time for the blocking to become apparent, so we'll see.

    Love, Mikie
  2. PatPalmer

    PatPalmer New Member

    This is very interesting. I`m just reading up on the Guai so I can have a better understanding of why you think it may block the Olive Leaf.

    I hadn`t realised OLE came in tea form till you posted, how many cups do you have in a day? An article I read said two cups a day is about right...

    Did your elevated energy levels after the op` continue?

    The most significent thing with OLE is the increase in energy. Be interesting to see how you do.

    Love Pat.
  3. scottabir

    scottabir New Member

    my herxing from Immunocal is atrting to come to an end... yeah! I only have hypotension left to deal with. My nausea finally subsided last night. I think I am going to try OLE next if I dont get good results from the Immunocal. I hope we all get better real soon. Miracle would be nice :)

    Abi
  4. Mikie

    Mikie Moderator

    It's the other way around; herbal supplements can block the Guai.

    I've used the tincture to make two cups of the olive leaf tea a day. I think that may be why I'm herxing but it could also be because I quit the Doxy. Last time I went off of it, I herxed as my own immune system went on a killing spree.

    After my surgery, while I was still on the Famvir, I had load of energy except for two days of herxing. It was like I had never been sick, total remission. Slowly, though, after I stopped taking the Famvir, my symptoms of CFIDS started to return. That's why I'm drinking the tea; I'm hoping it will do for me what the Famvir did. I just don't want the olive leaf to block the Guai. Even when one is completely reversed, it is important to stay on a maintenance dose of the Guai to keep the debris from being stored in our soft tissues and joints.

    I'll let y'all know how it's going.

    Love, Mikie
  5. PatPalmer

    PatPalmer New Member

    Mikie, I meant it the other way round, - brain not working again... Must read my posts before hitting the button!

    As you are on the OL tea, it`s perhaps taken over from the Doxy. Which means your immune system may not be doing the killing after all.
    Just a thought, - if it is the OL working, then the Doxy couldn`t have been.

    Do you think some bacteria may become resistant to long term use of ABX?

    Also, would you explain what zapping is please? I haven`t a clue what this is...

    Questions, questions, questions. I really appreciate the time you spend on here, thank you. You`re such an inspiration.

    Love Pat.
  6. tansy

    tansy New Member

    If it is the olive leaf doing its job that perhaps the doxy wasn't, it could be a good sign. Do hope so.

    I want to check for infections but don't really want long term ABs so have been reading all the posts on olive leaf extract and other potentially helpful remedies.

    Here's to the next good patch, may it arrive soon.

    Love

    Tansy


    [This Message was Edited on 05/09/2003]